# SDR SIMA20210527005

- Difficulty date: May 27, 2021
- Submitted: May 28, 2021
- Operation: Air carrier
- Aircraft: N941LT
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500926
- Aircraft time: 37,439 hours, 32,842 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Frm 77 S4l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS 6 CRACKS AT FR 77, 1ST RIVET UP FROM STR 4L. (1/32" LONG). FUSELAGE SKIN HAS 6 CRACKS AT FR 77, 1ST RIVET DOWN FROM STR 4L. (1/32" LONG). FUSELAGE SKIN HAS 2 CRACKS AT FR 77, 1ST RIVET UP FROM STR 6L. (1/32" LONG).. FUSELAGE SKIN HAS 1 CRACK AT FR 77, 1ST RIVET DOWN FROM STR 6L. (1/32" LONG). FUSELAGE SKIN HAS 4 CRACKS AT FR 77, 1ST RIVET DOWN FROM STR 8L. (1/16 LONG).-C/A-C/W BUSHING REPAIR IAW SRM 53-32-01. C/W BUSHING REPAIR IAW SRM 53-32-01. C/W BUSHING REPAIR IAW SRM 53-32-01. C/W BUSHING REPAIR IAW SRM 53-32-01. C/W BUSHING REPAIR IAW SRM 53-32-01.
